# SDR SWAA2024100845101

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 24,277 hours, 12,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR( R2) INTERNAL AND EXTERNAL EMERGENCY LIGHT IS INOP.<[01] REMOVED AND REPLACED AFT R/H BATTERY PACK FOR EMERGENCY EXIT LIGHTS AROUND AFT SERVICE DOOR IAW AMM 33-51-06.
